BIROn - Birkbeck Institutional Research Online

    On negative orbits of finite coxeter groups

    Perkins, Sarah and Rowley, P.J. (2004) On negative orbits of finite coxeter groups. Journal of Algebraic Combinatorics 20 (1), pp. 17-31. ISSN 0925-9899.

    Full text not available from this repository.


    For a Coxeter group W, X a subset of W and α a positive root, we define the negative orbit of α under X to be {w · α | w ∈ X}∩ Φ−, where Φ− is the set of negative roots. Here we investigate the sizes of such sets as α varies in the case when W is a finite Coxeter group and X is a conjugacy class of W.


    Item Type: Article
    Additional Information: Perkins is the maiden name of Sarah Hart.
    School: Birkbeck Faculties and Schools > Faculty of Business and Law > Birkbeck Business School
    Depositing User: Sarah Hall
    Date Deposited: 30 Jun 2020 08:23
    Last Modified: 02 Aug 2023 18:00


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item